# SDR AALA20130410025

- Difficulty date: April 9, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N353AA
- Make and model: Boeing 767323
- Aircraft serial: 24034
- Aircraft time: 103,394 hours, 16,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOUNTED PROXIMITY LIGHT, FORWARD OF SEAT 20B MISSING RED LENS.  REPLACED RED LENS FOR MOUNTED PROXIMITY LIGHT FORWARD OF SEAT 20B.  OPS CHECK NORMAL.
